MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL STERILE TOP HAT; SOFT-TISSUE, ANCHOR, NON-BIOABSORBABLE

MEDOS INTERNATIONAL SàRL STERILE TOP HAT; SOFT-TISSUE, ANCHOR, NON-BIOABSORBABLE
Model Number 288231
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.No additional information was provided.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that an arthroscopic shoulder stabilization procedure on (b)(6) 2020, it was observed that the sterile top hat device had an issue in engagement in weaker bones with the driver.It was not reported that there was a delay of 15 to 20 minutes in fetching it up from the brachial plexus.The surgeon was able to "fetch" up the lost top hat and used it to complete the procedure.It was reported that there were no adverse consequences to the patient.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary : according to the information received, it was reported via complaint submission tool that while using a sterile top hat during an arthroscopic shoulder stabiliz it has issue in engagement in weaker bones with the driver.Surgeon lost the top hat and thus there was delay of 15 to 20 minutes in fetching it up from brachial plexus.Surgeon fetched up the lost top hat and used it to complete the procedure.The complaint device is not being returned, therefore unavailable for a physical evaluation.A manufacturing record evaluation was performed for the finished device lot number:[l668625], and no non-conformances were identified.This complaint cannot be confirmed.Since the complaint device remains implanted, we cannot determine a root cause for the reported failure.If the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.At this point in time, no corrective action is required, and no further action is warranted.However, in depuy synthes mitek, additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.

Brand Name
STERILE TOP HAT
Common Device Name
SOFT-TISSUE, ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key11057314
Report Number1221934-2020-04030
Device Sequence Number14103881
Product Code HWC
UDI-Device Identifier10886705027088
UDI-Public10886705027088
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K110763
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number288231
Device Catalogue Number288231
Device Lot NumberL668625
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2020
Supplement Date Received by Manufacturer02/03/2021
Initial Report FDA Received Date12/22/2020
Supplement Report FDA Received Date02/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1